MathSciNet Relay Station
MathSciNet bibliographic data
MR2001920 (2004g:41023) 41A25
Rhoades, B. E. On the degree of approximation of functions belonging to a Lipschitz class by Hausdorff means of its Fourier series. Tamkang J. Math. 34 (2003), no. 3, 245–247.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement